Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Constant pain in upper arm after intravenous injection for derviticulitis . Ultrasound normal. How to cure?

i had an intravenous injection for derviticulitis 3 months ago. during the injection i had to ask the nurse to stop because something happened in my arm . i have been in constant pain ever since in my upper arm. i have had an x ray and it did not show anything i am due to have an ultra sound in 4 weeks time. but i am crying with the painFry1941@hotmail,com
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
During i.v injection sometimes the vein is punctured leading to extravasation of blood or the vein may be inflammed or adjacent nerve may be touched which leads to can take over the counter antiinflammatory analgesic to relieve the pain.dont worry take care!
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor